# SDR CA000731021

- Difficulty date: May 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 3,736 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: D26212090
- Condition: Flaking
- Location: Main Rotor Hub
- Part time: 887 hours
- Component: D262000DB
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) VIRBATION, METAL FLAKES IN OIL. REDESIGN OF FLAPPING BEARING HUB IN PROGRESS.
